Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 141, Number 11

Symmetry in the sequence of approximation coefficients
Avraham Bourla.
Proc. Amer. Math. Soc. 141 (2013), 3681-3688
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3091760
Integration on Artin toric stacks and Euler characteristics
Dan Edidin and Yogesh More.
Proc. Amer. Math. Soc. 141 (2013), 3689-3699
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3091761
Higher dimensional Enriques varieties with even index
Jin Hong Kim.
Proc. Amer. Math. Soc. 141 (2013), 3701-3707
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3091762
Explicit computations in Hecke algebras of GL$_{2}$ over Dedekind domains
Marc Ensenbach.
Proc. Amer. Math. Soc. 141 (2013), 3709-3722
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3091763
Fine structures inside the PreLie operad
Frédéric Chapoton.
Proc. Amer. Math. Soc. 141 (2013), 3723-3737
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3091764
Cohomology rings for quantized enveloping algebras
Christopher M. Drupieski.
Proc. Amer. Math. Soc. 141 (2013), 3739-3753
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3091765
On the classifying space for the family of virtually cyclic subgroups for elementary amenable groups
Martin G. Fluch and Brita E. A. Nucinkis.
Proc. Amer. Math. Soc. 141 (2013), 3755-3769
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3091766
Log canonical models for the moduli space of stable pointed rational curves
Han-Bom Moon.
Proc. Amer. Math. Soc. 141 (2013), 3771-3785
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3091767
Simple archimedean dimension groups
David Handelman.
Proc. Amer. Math. Soc. 141 (2013), 3787-3792
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3091768
A Riemann-Roch theorem for edge-weighted graphs
Rodney James and Rick Miranda.
Proc. Amer. Math. Soc. 141 (2013), 3793-3802
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3091769
A sufficient condition for non-soficness of higher-dimensional subshifts
Steve Kass and Kathleen Madden.
Proc. Amer. Math. Soc. 141 (2013), 3803-3816
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3091770
Stable surfaces with constant anisotropic mean curvature and circular boundary
Miyuki Koiso and Bennett Palmer.
Proc. Amer. Math. Soc. 141 (2013), 3817-3823
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3091771
Traveling waves and weak solutions for an equation with degenerate dispersion
David M. Ambrose and J. Douglas Wright.
Proc. Amer. Math. Soc. 141 (2013), 3825-3838
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3091772
Discrete Gabor frames in $ℓ^{2}(\mathbb{Z}^{d})$
Jerry Lopez and Deguang Han.
Proc. Amer. Math. Soc. 141 (2013), 3839-3851
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3091773
Functions of substitution tilings as a Jacobian
Yaar Solomon.
Proc. Amer. Math. Soc. 141 (2013), 3853-3863
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3091774
Nondegeneracy of the bubble in the critical case for nonlocal equations
Juan Dávila, Manuel del Pino and Yannick Sire.
Proc. Amer. Math. Soc. 141 (2013), 3865-3870
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3091775
On the geometry of Gross-Pitaevski vortex curves for generic data
José Alberto Montero and Benjamin K. Stephens.
Proc. Amer. Math. Soc. 141 (2013), 3871-3881
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3091776
Exponent bounds for a convolution inequality in Euclidean space with applications to the Navier-Stokes equations
Chris Orum and Mina Ossiander.
Proc. Amer. Math. Soc. 141 (2013), 3883-3897
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3091777
Heisenberg uniqueness pairs in the plane. Three parallel lines
Daniel Blasi Babot.
Proc. Amer. Math. Soc. 141 (2013), 3899-3904
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3091778
A non-unital $^{∗}$-algebra has U$C^{∗}$NP if and only if its unitization has U$C^{∗}$NP
H. V. Dedania and H. J. Kanani.
Proc. Amer. Math. Soc. 141 (2013), 3905-3909
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3091779
Holomorphic motions and quasicircles
Gaven J. Martin.
Proc. Amer. Math. Soc. 141 (2013), 3911-3918
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3091780
Sub-Riemannian balls in CR Sasakian manifolds
Fabrice Baudoin and Michel Bonnefont.
Proc. Amer. Math. Soc. 141 (2013), 3919-3924
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3091781
Derivations of subhomogeneous $C^{*}$-algebras are implemented by local multipliers
Ilja Gogić.
Proc. Amer. Math. Soc. 141 (2013), 3925-3928
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3091782
Limit functions of iterates of entire functions on parts of the Julia set
Peter Beise and Jürgen Müller.
Proc. Amer. Math. Soc. 141 (2013), 3929-3933
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3091783
$L^{p}$-nuclear pseudo-differential operators on $\mathbb{Z}$ and $\mathbb{S}^{1}$
Julio Delgado and M. W. Wong.
Proc. Amer. Math. Soc. 141 (2013), 3935-3942
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3091784
Ergodic properties of Viana-like maps with singularities in the base dynamics
José F. Alves and Daniel Schnellmann.
Proc. Amer. Math. Soc. 141 (2013), 3943-3955
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3091785
Excursion and return times of a geodesic to a subset of a hyperbolic Riemann surface
Andrew Haas.
Proc. Amer. Math. Soc. 141 (2013), 3957-3967
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3091786
On harmonic non-commutative $L^{p}$-operators on locally compact quantum groups
Mehrdad Kalantar.
Proc. Amer. Math. Soc. 141 (2013), 3969-3976
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3091787
Spectral radius of a nonnegative matrix: from rome to indy
Michał Misiurewicz.
Proc. Amer. Math. Soc. 141 (2013), 3977-3983
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3091788
Non-existence of prescribable conformally equivariant dilatation in space
Malinee Chaiya and Aimo Hinkkanen.
Proc. Amer. Math. Soc. 141 (2013), 3985-3995
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3091789
A positive mass theorem for Lipschitz metrics with small singular sets
Dan A. Lee.
Proc. Amer. Math. Soc. 141 (2013), 3997-4004
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3091790
On strengthening of the Kleiman-Chevalley projectivity criterion
Michał Farnik.
Proc. Amer. Math. Soc. 141 (2013), 4005-4013
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3091791
Rigidity theorems of hypersurfaces in locally symmetric Riemannian manifold
Shicheng Zhang and Baoqiang Wu.
Proc. Amer. Math. Soc. 141 (2013), 4015-4025
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3091792
A note on a Brunn-Minkowski inequality for the Gaussian measure
Piotr Nayar and Tomasz Tkocz.
Proc. Amer. Math. Soc. 141 (2013), 4027-4030
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3091793
On the cardinality of countable dense homogeneous spaces
A. V. Arhangel’skii and J. van Mill.
Proc. Amer. Math. Soc. 141 (2013), 4031-4038
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3091794
Hofbauer towers and inverse limit spaces
Lori Alvin.
Proc. Amer. Math. Soc. 141 (2013), 4039-4048
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3091795